# SDR AALA201905139034

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 66,154 hours, 25,115 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF GREEN SYSTEM HYDRAULIC ISSUE. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED RT MLG O/B LOCKSTAY ACTUATOR HYDRAULIC LINE DUE TO REPTURE IAW AMM 32-11-22. LEAK AND OPS CHECK GOOD.
